# SDR USAA2010011190072

- Difficulty date: January 6, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 32,037 hours, 17,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 - MAJOR REPAIR - LEVEL 2 FILIFORM CORROSION ON SHEAR PLATE AT FR70 RIGHT SIDE.  REPLACED SHEAR PLATE AT FR70 RIGHT SIDE IAW A319 SRM 51-22-00.
